Originated From
AOL Search

Can I take Levaquin(antibiotic), Robitussin MD and Tylenol together? I have a bad head ache.

Can I take Levaquin(antibiotic), Robitussin MD and Tylenol together?  I have a bad head ache.

Liked this question? Tell your friends about it

Answers

Never, ever, take any medicine without doctor approval - it could save your life.  I had a reaction to Levaquin.  My body paralyzed.  I couldn't move.  My body just shut down.  I couldn't breath or speak.  My roommate put my cat in my lap and I couldn't get her attention.  I tried to make a sound, at that point, any sound.  I tried to turn my head, but I could do nothing.  Finally, it felt like things were just "turning back on," and I was able to breath, then move my hands, etc.  I thought I was going to be dead meat.  Also, when doctors ask you if you drink or smoke, etc., they are not passing judgement, they are choosing drugs that shouldn't interact with alcohol or tobaco.  If you have a bad headache, put ice on your head and put your feet in hot water (that you can stand).  Sounds crazy, but works.

Related Questions

Other people asked questions on similar topics, check out the answers they received:

Asked: Caffeine is a drug?

Caffeine is a drug?

Asked: Espriat (drug)

espriat (drug)

Asked: What prescription drug is replacing protonix

what prescription drug is replacing protonix

Ask a Question... We'll forward it to people who know

More Questions

When will the green heads arrive in 2013

Don't bother, they're here.

I supposedly have some antibiotics my husband sent ...

Search for "pill identification" and you should see several web sites.

Mixing Antibiotics & Vitamins

Some antibiotics will bind up with the MINERALS contained in some vitamin products and also dairy products. Then you may not get the full dose of the antibiotic. Best to ask the pharmacist when you get your prescription filled, some you can just avoid the dairy products a couple of hours apart ...

How could i get a bad cough while on antibiotics?

Many pulmonary (lung) infections are caused by a virus infection. An antibiotic doesn't do anything to eliminate virus. So, for a guess, you have a viral infection. Your doctor should probably be consulted, if you're being treated with antibiotics for some other health problem. Your cough could ...